# SDR UIEA2019040503808

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,945 hours, 24,432 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Equip Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT EXHAUST FAN INOP.  RESET THE C/B.  FLEW 2 LEGS, NO ISSUES IAW 21-58-001.
